# SDR ABXA9700953

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 2740 · Stabilizer Control System
- Part: Bellcrank
- Part number: 5914177P503
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LONGITUDINAL TRIM CABLE BELLCRANK ARM (P/N 5914177-503) CORRODED.  REMOVED AND REPLACED ARM IAW DC9 MM 20-10-0 AND 20-16-0.
